Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 96, Number 1

All articles in this issue are freely accessible.

The multiplicity of the Steinberg representation of $GL_{n}F_{q}$ in the symmetric algebra
N. J. Kuhn and S. A. Mitchell.
Proc. Amer. Math. Soc. 96 (1986), 1-6
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 813797
Deformations of exceptional Weierstrass points
Steven Diaz.
Proc. Amer. Math. Soc. 96 (1986), 7-10
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 813798
Divisibility properties of additive bases
Melvyn B. Nathanson.
Proc. Amer. Math. Soc. 96 (1986), 11-14
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 813799
Waring’s problem for finite intervals
Melvyn B. Nathanson.
Proc. Amer. Math. Soc. 96 (1986), 15-17
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 813800
On the universality of words for the alternating groups
Manfred Droste.
Proc. Amer. Math. Soc. 96 (1986), 18-22
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 813801
The universality of words $x^{r}y^{s}$ in alternating groups
J. L. Brenner, R. J. Evans and D. M. Silberger.
Proc. Amer. Math. Soc. 96 (1986), 23-28
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 813802
Semiprimeness of special Jordan algebras
Kevin McCrimmon.
Proc. Amer. Math. Soc. 96 (1986), 29-33
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 813803
Modules determined by their tops and socles
K. Bongartz and S. O. Smalø.
Proc. Amer. Math. Soc. 96 (1986), 34-38
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 813804
Some properties of FC-groups which occur as automorphism groups
Jay Zimmerman.
Proc. Amer. Math. Soc. 96 (1986), 39-40
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 813805
The distance between the eigenvalues of Hermitian matrices
Rajendra Bhatia.
Proc. Amer. Math. Soc. 96 (1986), 41-42
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 813806
On semigroups generated by $m$-accretive operators in a strict sense
Michiaki Watanabe.
Proc. Amer. Math. Soc. 96 (1986), 43-49
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 813807
On the Dieudonné property for $C(Ω,E)$
N. J. Kalton, E. Saab and P. Saab.
Proc. Amer. Math. Soc. 96 (1986), 50-52
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 813808
On weighted integrability of trigonometric series and $L^{1}$-convergence of Fourier series
William O. Bray and Časlav V. Stanojević.
Proc. Amer. Math. Soc. 96 (1986), 53-61
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 813809
A note on ideals of operators
Richard I. Loebl.
Proc. Amer. Math. Soc. 96 (1986), 62-64
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 813810
Is the slit of a rational slit mapping in $S$ straight?
Uri Srebro.
Proc. Amer. Math. Soc. 96 (1986), 65-66
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 813811
Existence of solutions of $x”+x+g(x)=p(t),x(0)=0=x(𝜋)$
R. Kannan and R. Ortega.
Proc. Amer. Math. Soc. 96 (1986), 67-70
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 813812
An error estimate for continued fractions
John Gill.
Proc. Amer. Math. Soc. 96 (1986), 71-74
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 813813
Global stability of a biological model with time delay
Suzanne M. Lenhart and Curtis C. Travis.
Proc. Amer. Math. Soc. 96 (1986), 75-78
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 813814
Hopf formula and multitime Hamilton-Jacobi equations
P.-L. Lions and J.-C. Rochet.
Proc. Amer. Math. Soc. 96 (1986), 79-84
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 813815
A finite but not stably finite $C^{∗}$-algebra
N. P. Clarke.
Proc. Amer. Math. Soc. 96 (1986), 85-88
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 813816
Nonamenability and Borel paradoxical decompositions for locally compact groups
Alan L. T. Paterson.
Proc. Amer. Math. Soc. 96 (1986), 89-90
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 813817
Structure of Banach algebras $A$ satisfying $Ax^{2}=Ax$ for every $x∈A$
J. Esterle and M. Oudadess.
Proc. Amer. Math. Soc. 96 (1986), 91-94
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 813818
Some weakly compact operators between Banach lattices do not factor through reflexive Banach lattices
Michel Talagrand.
Proc. Amer. Math. Soc. 96 (1986), 95-102
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 813819
A new property equivalent to Lebesgue integrability
Arlo W. Schurle.
Proc. Amer. Math. Soc. 96 (1986), 103-106
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 813820
Cyclic vectors for backward hyponormal weighted shifts
Shelley Walsh.
Proc. Amer. Math. Soc. 96 (1986), 107-114
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 813821
On the continuity of Haar measure on topological groupoids
Anthony Karel Seda.
Proc. Amer. Math. Soc. 96 (1986), 115-120
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 813822
Decomposition of charges and measures
Harald Luschgy.
Proc. Amer. Math. Soc. 96 (1986), 121-125
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 813823
Inner model operators and the continuum hypothesis
Howard Becker.
Proc. Amer. Math. Soc. 96 (1986), 126-129
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 813824
Definable automorphisms of $\mathcal{P}(𝜔)/\mathrm{fin}$
Boban Veličković.
Proc. Amer. Math. Soc. 96 (1986), 130-135
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 813825
Tightness in product spaces
U. N. B. Dissanayake and S. W. Willard.
Proc. Amer. Math. Soc. 96 (1986), 136-140
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 813826
Baire spaces and graph theorems
Dominik Noll.
Proc. Amer. Math. Soc. 96 (1986), 141-151
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 813827
Note on compact sets of first Baire class functions
Roman Pol.
Proc. Amer. Math. Soc. 96 (1986), 152-154
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 813828
Abstract Nash manifolds
M. Shiota.
Proc. Amer. Math. Soc. 96 (1986), 155-162
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 813829
Examples in the theory of sufficiency of jets
Wojciech Kucharz.
Proc. Amer. Math. Soc. 96 (1986), 163-166
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 813830
A short computation of the norms of free convolution operators
Wolfgang Woess.
Proc. Amer. Math. Soc. 96 (1986), 167-170
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 813831
A characterization of semispan of continua
Edwin Duda.
Proc. Amer. Math. Soc. 96 (1986), 171-174
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 813832
The $3$-dimensionality of certain codimension-$3$ decompositions
R. J. Daverman.
Proc. Amer. Math. Soc. 96 (1986), 175-179
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 813833
A uniqueness theorem for monic Blaschke products
Alan L. Horwitz and Lee A. Rubel.
Proc. Amer. Math. Soc. 96 (1986), 180-182
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 813834
Coefficients of odd univalent functions
Ke Hu.
Proc. Amer. Math. Soc. 96 (1986), 183-186
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 813835
Nonexistence of some nonparametric surfaces of prescribed mean curvature
Kirk E. Lancaster.
Proc. Amer. Math. Soc. 96 (1986), 187-188
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 813836